Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 18, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Dec 27, 2015, 2:50 AM CST for 23 counties in Texas. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2015, 2:50 AM CST (08:50 UTC)
- Expired
- Dec 28, 2015, 9:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Houston/Galveston, TX
All 23 counties
Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.8 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1918 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
419 WWUS74 KHGX 270850 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 250 AM CST SUN DEC 27 2015 ...A WIND ADVISORY IS IN EFFECT THROUGH 7 PM... .A STRONG STORM SYSTEM OVER WEST TEXAS WILL PRODUCE STRONG SOUTH TO SOUTHEAST WINDS OF 20 TO 25 MPH TODAY. THERE WILL BE A BRIEF LULL IN THE WINDS AS A COLD FRONT APPROACHES...BUT WINDS WILL SHIFT TO THE WEST IN THE WAKE OF THE FRONT AND INCREASE AGAIN TO AROUND 25 MPH. TXZ176-195>199-210>214-226-227-235>238-280100- /O.NEW.KHGX.WI.Y.0018.151227T0850Z-151228T0100Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-MONTGOMERY- WALLER-WASHINGTON-WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL... COLLEGE STATION...COLUMBUS...CONROE...EAGLE LAKE...EDNA... EL CAMPO...FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD... HOUSTON...HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...MADISONVILLE...MISSOURI CITY...MONT BELVIEU... NAVASOTA...PALACIOS...PASADENA...PEARLAND...PIERCE... PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY...SUGAR LAND... TEXAS CITY...THE WOODLANDS...TOMBALL...WEIMAR...WHARTON... WILLIS...WINNIE 250 AM CST SUN DEC 27 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. * EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH. * TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON. * IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
4 follow-up statements
622 WWUS74 KHGX 271606 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1006 AM CST SUN DEC 27 2015 ...A WIND ADVISORY IS IN EFFECT THROUGH 7 PM... .A STRONG STORM SYSTEM OVER WEST TEXAS WILL PRODUCE STRONG SOUTH TO SOUTHEAST WINDS OF 20 TO 25 MPH TODAY. THERE WILL BE A BRIEF LULL IN THE WINDS AS A COLD FRONT APPROACHES...BUT WINDS WILL SHIFT TO THE WEST IN THE WAKE OF THE FRONT AND INCREASE AGAIN TO AROUND 25 MPH. TXZ176-195>199-210>214-226-227-235>238-280015- /O.CON.KHGX.WI.Y.0018.000000T0000Z-151228T0100Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-MONTGOMERY- WALLER-WASHINGTON-WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL... COLLEGE STATION...COLUMBUS...CONROE...EAGLE LAKE...EDNA... EL CAMPO...FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD... HOUSTON...HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...MADISONVILLE...MISSOURI CITY...MONT BELVIEU... NAVASOTA...PALACIOS...PASADENA...PEARLAND...PIERCE... PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY...SUGAR LAND... TEXAS CITY...THE WOODLANDS...TOMBALL...WEIMAR...WHARTON... WILLIS...WINNIE 1006 AM CST SUN DEC 27 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH SHIFTING TO WEST. * TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON. * IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
657 WWUS74 KHGX 271957 AAA NPWHGX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 157 PM CST SUN DEC 27 2015 ...A WIND ADVISORY IS IN EFFECT THROUGH 7 PM... .A STRONG STORM SYSTEM OVER WEST TEXAS WILL PRODUCE STRONG SOUTH TO SOUTHEAST WINDS OF 20 TO 25 MPH TODAY. THERE WILL BE A BRIEF LULL IN THE WINDS AS A COLD FRONT APPROACHES...BUT WINDS WILL SHIFT TO THE WEST IN THE WAKE OF THE FRONT AND INCREASE AGAIN TO AROUND 25 MPH. WIND GUSTS WILL BE 30 TO 40 MPH. TXZ163-164-177>179-200-280100- /O.EXA.KHGX.WI.Y.0018.000000T0000Z-151228T0100Z/ HOUSTON-LIBERTY-POLK-SAN JACINTO-TRINITY-WALKER- INCLUDING THE CITIES OF...CLEVELAND...COLDSPRING...CORRIGAN... CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LIBERTY... LIVINGSTON...ONALASKA...SHEPHERD...TRINITY 157 PM CST SUN DEC 27 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. * EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH SHIFTING TO WEST. * TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON. * IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ176-195>199-210>214-226-227-235>238-280100- /O.CON.KHGX.WI.Y.0018.000000T0000Z-151228T0100Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-MONTGOMERY- WALLER-WASHINGTON-WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL... COLLEGE STATION...COLUMBUS...CONROE...EAGLE LAKE...EDNA... EL CAMPO...FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD... HOUSTON...HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...MADISONVILLE...MISSOURI CITY...MONT BELVIEU... NAVASOTA...PALACIOS...PASADENA...PEARLAND...PIERCE... PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY...SUGAR LAND... TEXAS CITY...THE WOODLANDS...TOMBALL...WEIMAR...WHARTON... WILLIS...WINNIE 157 PM CST SUN DEC 27 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH SHIFTING TO WEST. * TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON. * IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
135 WWUS74 KHGX 272139 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 339 PM CST SUN DEC 27 2015 TXZ214-236>238-280545- /O.EXT.KHGX.WI.Y.0018.000000T0000Z-151228T1200Z/ BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY... MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE 339 PM CST SUN DEC 27 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... * EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH SHIFTING TO WEST. * TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON. * IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ163-164-176>179-195>200-210>213-226-227-235-280100- /O.CON.KHGX.WI.Y.0018.000000T0000Z-151228T0100Z/ AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY- WALKER-WALLER-WASHINGTON-WHARTON- INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...BROOKSHIRE... BRYAN...CALDWELL...CLEVELAND...COLDSPRING...COLLEGE STATION... COLUMBUS...CONROE...CORRIGAN...CROCKETT...DAYTON...EAGLE LAKE... EDNA...EL CAMPO...GROVETON...HEMPSTEAD...HOUSTON...HUMBLE... HUNTSVILLE...KATY...LAKE SOMERVILLE...LIBERTY...LIVINGSTON... MADISONVILLE...MISSOURI CITY...NAVASOTA...ONALASKA...PASADENA... PIERCE...PRAIRIE VIEW...RICHMOND...ROSENBERG...SEALY...SHEPHERD... SUGAR LAND...THE WOODLANDS...TOMBALL...TRINITY...WEIMAR... WHARTON...WILLIS 339 PM CST SUN DEC 27 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * EVENT...SOUTH TO SOUTHEAST WINDS 20 TO 25 MPH SHIFTING TO WEST. * TIMING...THIS MORNING...AND AGAIN LATE THIS AFTERNOON. * IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
023 WWUS74 KHGX 281112 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 512 AM CST MON DEC 28 2015 ...WIND ADVISORY NOW IN EFFECT THROUGH 9 AM... .STRONG WEST WINDS IN THE WAKE OF A COLD FRONT WILL PERSIST THROUGH MID MORNING. WINDS WILL BEGIN TO RELAX LATER THIS MORNING. TXZ214-236>238-281500- /O.EXT.KHGX.WI.Y.0018.000000T0000Z-151228T1500Z/ BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...LEAGUE CITY... MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...WINNIE 512 AM CST MON DEC 28 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * EVENT...WEST WINDS 20 TO 30 MPH WITH HIGHER GUSTS. * TIMING...THROUGH MID MORNING. * IMPACT...UNSECURED ITEMS WILL BE BLOWN AROUND AND POSSIBLY DAMAGED. DRIVING HIGH PROFILE VEHICLES COULD BECOME DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Dec 26, 11:36 PM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Dec 26, 11:36 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1136 PM CST SAT DEC 26 2015
.AVIATION...
ONGOING FCST IS ON TRACK AND MADE JUST MINOR TWEAKS FOR TIMING.
MAIN ISSUES IN THE SHORT TERM REMAIN MVFR CIGS, LLVL WIND SHEAR,
AND INCREASING GUSTY SOUTHERLY WINDS INTO SUNDAY MORNING. ANTICIPATE
WE'LL SEE SHRA & ISO TSTM COVERAGE INCREASE FROM THE WEST AS WE
APPROACH SUNRISE. THIS ACTIVITY WILL LIKELY CONSOLIDATE ALONG THE
FRONTAL BOUNDARY INTO A BKN LINE OF STORMS THAT'LL MOVE WEST TO
EAST ACROSS SE TX DURING THE LATE MORNING THRU MID AFTN HOURS
SUNDAY. STRONG WINDS WILL BE LIKELY IN INDIVIDUAL STRONGER CELLS
THAT DEVELOP AHEAD OF THE LINE AND WITH THE WESTERLY WIND SHIFT
ASSOCIATED WITH THE LINE ITSELF. WILL KEEP AN EYE ON TIMING BUT
HAVE MAINTAINED THE FASTER MODEL SOLUTIONS IN THE TAFS AS
DEPICTED BY TX TECH WRF & NCAR ENSEMBLES. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 70 70 36 50 33 / 70 100 50 10 10
HOUSTON (IAH) 73 75 41 53 35 / 50 100 60 10 10
GALVESTON (GLS) 70 74 45 53 43 / 30 90 60 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD ADVISORY UNTIL 6 PM CST SUNDAY FOR THE FOLLOWING
ZONES: GALVESTON.
GM...GALE WATCH FROM 6 AM CST SUNDAY THROUGH SUNDAY EVENING FOR THE
FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR THE FOLLOWING
ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST SUNDAY NIGHT FOR THE
FOLLOWING ZONES: GALVESTON BAY.
&&Hazardous weather outlook, Dec 26, 3:33 PM CST, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 333 PM CST SAT DEC 26 2015 TXZ163-164-176>179-195>199-272145- BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WASHINGTON- 333 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH RISKS OF DAMAGING WINDS AND PERHAPS A TORNADO REMAIN POSSIBLE LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL CROSS SOUTHEAST TEXAS SUNDAY AFTERNOON. THE FRONT WILL TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES. THE STORMS ARE EXPECTED TO END FROM WEST TO EAST DURING THE MID AFTERNOON. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR POSSIBLE ACTIVATION. GMZ330-350-355-370-375-272145- MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 333 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR TODAY AS STRONG ONSHORE WINDS OF 20 TO 25 KNOTS PREVAIL. TIDE LEVELS WILL INCREASE IN RESPONSE TO THE STRONGER WINDS AND SOME MINOR COASTAL FLOODING IS POSSIBLE. RIP CURRENTS WILL ALSO BE POSSIBLE SO USE CAUTION IF HEADING TO THE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL CROSS THE MARINE AREA SUNDAY AFTERNOON. STRONG ONSHORE WINDS WILL BE REPLACE WITH STRONG WEST TO NORTHWEST WINDS. A GALE WATCH IS IN EFFECT FOR SUNDAY AS GUSTS COULD EXCEED 34 KNOTS. THE FRONT WILL ALSO TRIGGER A LINE OF STRONG TO SEVERE THUNDERSTORMS. MARINERS SHOULD PREPARE FOR ACTIVE WEATHER AND AN ABRUPT WIND SHIFT EARLY SUNDAY MORNING OR EARLY SUNDAY AFTERNOON. GMZ335-TXZ200-210>214-226-227-235>238-272145- AUSTIN-BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON- GALVESTON BAY-HARRIS-JACKSON-LIBERTY-MATAGORDA-WALLER-WHARTON- 333 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL CROSS SOUTHEAST TEXAS SUNDAY AFTERNOON. THE FRONT WILL TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES. THE STORMS ARE EXPECTED TO END FROM WEST TO EAST DURING THE MID AFTERNOON. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR POSSIBLE ACTIVATION ON SUNDAY.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:47 AM CST | Gale Warning | HGX | 29 hr | |
| Dec 27, 6:25 AM CST | Special Weather Statement | HGX | Brazos | 50 min |
| Dec 27, 6:36 AM CST | Special Weather Statement | HGX | Montgomery, Walker | 39 min |
| Dec 27, 7:49 AM CST | Special Weather Statement | HGX | Walker | 26 min |
| Dec 27, 8:24 AM CST | Special Weather Statement | HGX | Walker | 51 min |
| Dec 27, 9:47 AM CST | Severe Thunderstorm Warning | HGX | Houston, Trinity | 28 min |
| Dec 27, 10:07 AM CST | Severe Thunderstorm Warning | HGX | Austin, Washington | 38 min |
| Dec 27, 10:40 AM CST | Areal Flood Advisory | HGX | Austin, Washington | 2 hr |
| Dec 27, 11:06 AM CST | Tornado Warning | HGX | Brazos, Burleson, Grimes, Washington | 12 min |
| Dec 27, 11:34 AM CST | Areal Flood Advisory | HGX | Brazos, Burleson, Washington | 116 min |
| Dec 27, 11:39 AM CST | Areal Flood Advisory | HGX | Austin, Burleson, Washington | 2 hr |
| Dec 27, 12:25 PM CST | Areal Flood Advisory | HGX | Austin, Washington | 2 hr |
| Dec 27, 12:30 PM CST | Areal Flood Advisory | HGX | Brazos, Grimes, Madison | 2 hr |
| Dec 27, 1:25 PM CST | Areal Flood Advisory | HGX | Brazos, Burleson, Washington | 65 min |
| Dec 27, 2:22 PM CST | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Madison, Waller and 1 more | 113 min |
| Dec 27, 2:27 PM CST | River Flood Warning | HGX | Brazos, Grimes, Madison | 6 days |
| Dec 27, 2:30 PM CST | Severe Thunderstorm Warning | HGX | Houston, Trinity, Walker | 30 min |
| Dec 27, 2:41 PM CST | Severe Thunderstorm Warning | HGX | Houston, Madison, Montgomery, Trinity, Walker | 34 min |
| Dec 27, 3:05 PM CST | Severe Thunderstorm Warning | HGX | Houston, Trinity | 25 min |
| Dec 27, 3:34 PM CST | Special Weather Statement | HGX | Houston | 41 min |
| Dec 27, 3:51 PM CST | Severe Thunderstorm Warning | HGX | Houston | 24 min |
| Dec 27, 5:02 PM CST | Special Weather Statement | HGX | Harris | 43 min |
| Dec 27, 5:28 PM CST | Special Weather Statement | HGX | San Jacinto | 47 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.